# SDR UPS204498

- Difficulty date: September 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N954UP
- Make and model: Boeing 727185C
- Aircraft serial: 19827
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE FOUND CORROSION ON THE RIGHT WING OUTBOARD AILERON, OUTBOARD CENTER BEARING SUPPORT FITTING ON THE AILERON.  MAINTENANCE REMOVED AND INSTALLED NEW FITTING IAW SRM 51-30-2.
